| Model Number |
434894 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Cardiac Tamponade (2226)
Type of Reportable Event
Serious Injury
Event or Problem Description
During attempt to implant a des a type ii perforation has occurred in the lad.After unsuccessful balloon dilatation to stop the bleeding, a pk papyrus covered stent system was selected for treatment, but was stripped off from delivery system (filed separately).No lesion details were provided.The second pk papyrus was used but was also stripped off.Pericardial tamponade had occurred and insertion of pericardial drain was required.Patient was discharged home (b)(6) 2022.
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations, no manufacturing or material related root cause was determined.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.